# SDR SWAA2021070882554

- Difficulty date: June 12, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 COVER LENS OF EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) ; 2021-282210 / [01] REPLACED GALLEY 1 COVER LENS OF EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM-33-51-01-960-801 STEP 2. B(C); [02] REPLACED GALLEY 1 COVER LENS OF EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM-33-51-01-960-802 STEP 3C(10).; [03] REPLACED GALLEY 1 COVER LENS OF EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM-33-51-01-960-802 AND OPERATIONAL TEST ARE GOOD.AMM 33-51-00-710-801 AND AMM 33-51-00-720-801.; [04] REPLACED GALLEY 1 COVER LENS OF EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM-33-51-01-960-802 AND OPERATIONAL TEST ARE GOOD.AMM 33-51-00-710-801 AND AMM 33-51-00-720-801.
